Real algebras with a Hilbert space structure

Lars Ingelstam

TBD mathscidoc:1701.332252

Arkiv for Matematik, 6, (4), 459-465, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{lars1966real,
  title={Real algebras with a Hilbert space structure},
  author={Lars Ingelstam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436551597061},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={459-465},
  year={1966},
}
Lars Ingelstam. Real algebras with a Hilbert space structure. 1966. Vol. 6. In Arkiv for Matematik. pp.459-465. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436551597061.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved